Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Chebyshev approximations for the natural logarithm of the Gamma function


Authors: W. J. Cody and K. E. Hillstrom
Journal: Math. Comp. 21 (1967), 198-203
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: Rational Chebyshev approximations are given for the natural logarithm of the real gamma function for arguments in the intervals $ [0.5,1.5]$, $ [1.5,4.0]$ and $ [4.0,12.0]$. Maximal relative errors range down to $ 1 \times {10^{ - 17}}$.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-67-99635-4
Article copyright: © Copyright 1967 American Mathematical Society